Alert archive / Colorado / Blizzard Watches in 2009
Blizzard Watch 2, NWS Pueblo, CO
NWS Pueblo, CO issued this blizzard watch at Dec 5, 2009, 4:05 PM MST for 4 counties in Colorado. It took effect at Dec 7, 2009, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 5, 2009, 4:05 PM MST (23:05 UTC)
- In effect from
- Dec 7, 2009, 5:00 AM MST
- Expired
- Dec 5, 2009, 8:26 PM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 218 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2374 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPUB 052305 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 405 PM MST SAT DEC 5 2009 COZ058-060-060515- /O.NEW.KPUB.WW.Y.0030.091206T0300Z-091207T0100Z/ /O.NEW.KPUB.WS.A.0016.091207T1200Z-091209T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE 405 PM MST SAT DEC 5 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM MST SUNDAY... ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM MST SUNDAY. A WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON. * FOR THE WESTERN MOSQUITO RANGE AND EASTERN SAWATCH RANGE ABOVE 11000 FT. * AN UPPER TROUGH WILL MOVE ACROSS CENTRAL COLORADO TONIGHT THROUGH TOMORROW PRODUCING SNOW ACROSS THE CENTRAL MOUNTAINS OF COLORADO. A SECOND STORM SYSTEM WILL IMPACT THE AREA MONDAY THROUGH TUESDAY WITH HEAVY SNOWFALL EXPECTED. * SNOW ACCUMULATIONS WILL BE 6 TO 10 INCHES. AN ADDITIONAL 20 TO 30 INCHES OF SNOWFALL ARE EXPECTED WITH THE SECOND STORM. * WINDS WILL BE SOUTH TO SOUTHWEST AT 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * SNOW WILL PRODUCE HAZARDOUS DRIVING CONDITIONS WITH SLICK SNOW PACKED SURFACES. SNOWFALL WILL ALSO PRODUCE PERIODS OF REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$ COZ066-068-060515- /O.NEW.KPUB.BZ.A.0002.091207T1200Z-091209T0000Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 405 PM MST SAT DEC 5 2009 ...BLIZZARD WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON. * FOR THE LA GARITA MOUNTAINS ABOVE 1000O FT AND THE EASTERN SAN JUANS. * UPPER TROUGH WILL MOVE ACROSS SOUTHERN COLORADO WITH HEAVY SNOW AND STRONG WIND MONDAY MORNING THROUGH TUESDAY AFTERNOON. * SNOW ACCUMULATIONS WILL BE 30 TO 50 INCHES WITH LOCALIZED AREAS SEEING AS MUCH AS 60 INCHES OF SNOWFALL. * WINDS WILL BE SOUTHWESTERLY 35 TO 45 MPH GUSTING UP TO 65 MPH. * HEAVY SNOWFALL WILL PRODUCE VERY HAZARDOUS DRIVING CONDITIONS WITH REDUCED VISIBILITIES FROM BLOWING SNOW AND SLICK SNOW PACKED ROAD SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR LIFE THREATENING WINTER WEATHER CONDITIONS TO DEVELOP. BLIZZARD CONDITIONS CONSIST OF SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OVER 35 MPH AND VISIBILITY REDUCED TO BELOW 1/4 MILE BY FALLING OR BLOWING SNOW. IF YOU ARE PLANNING TO TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ COZ059-061-064-065-067-060515- /O.NEW.KPUB.WS.A.0016.091207T1200Z-091209T0000Z/ LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- INCLUDING...LEADVILLE...SARGENTS...BONANZA...SOUTH FORK...CREEDE 405 PM MST SAT DEC 5 2009 ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON. * FOR THE SAWATCH RANGE IN CENTRAL COLORADO AND THE EASTERN SAN JUANS BELOW 10000 FT. * UPPER TROUGH WILL MOVE ACROSS SOUTHERN COLORADO WITH HEAVY SNOW AND STRONG WIND MONDAY MORNING THROUGH TUESDAY AFTERNOON. * SNOW ACCUMULATIONS OF 2O TO 30 INCHES WILL BE POSSIBLE ABOVE 11000 FT WITH ACCUMULATIONS OF 10 TO 15 INCHES BELOW 11000 FT. * WINDS WILL BE SOUTHWESTERLY 25 TO 35 MPH GUSTING UP TO 50 MPH. * HEAVY SNOWFALL AND GUSTY WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS WITH POOR VISIBILITIES DUE TO BLOWING SNOW AND SLICK SNOW PACKED ROAD SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
2 follow-up statements
000 WWUS45 KPUB 052333 CCA WSWPUB URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 417 PM MST SAT DEC 5 2009 COZ058-060-060545- /O.COR.KPUB.WW.Y.0030.091206T0300Z-091207T0100Z/ /O.COR.KPUB.WS.A.0016.091207T1200Z-091209T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE 417 PM MST SAT DEC 5 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM MST SUNDAY... ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM MST SUNDAY. A WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON. * FOR THE WESTERN MOSQUITO RANGE AND EASTERN SAWATCH RANGE ABOVE 11000 FT. * AN UPPER TROUGH WILL MOVE ACROSS CENTRAL COLORADO TONIGHT THROUGH TOMORROW PRODUCING SNOW ACROSS THE CENTRAL MOUNTAINS OF COLORADO. A SECOND STORM SYSTEM WILL IMPACT THE AREA MONDAY THROUGH TUESDAY WITH HEAVY SNOWFALL LIKELY. * SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE EXPECTED THROUGH 6 PM SUNDAY. AN ADDITIONAL 20 TO 30 INCHES OF SNOWFALL WILL BE POSSIBLE WITH THE SECOND STORM. * WINDS WILL BE SOUTH TO SOUTHWEST AT 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * SNOW WILL PRODUCE HAZARDOUS DRIVING CONDITIONS WITH SLICK SNOW PACKED SURFACES. SNOWFALL WILL ALSO PRODUCE PERIODS OF REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$ COZ066-068-060545- /O.COR.KPUB.BZ.A.0002.091207T1200Z-091209T0000Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 417 PM MST SAT DEC 5 2009 ...BLIZZARD WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON. * FOR THE LA GARITA MOUNTAINS AND THE EASTERN SAN JUANS ABOVE 10000 FT. * AN UPPER TROUGH WILL MOVE ACROSS SOUTHERN COLORADO WITH HEAVY SNOW AND STRONG WIND MONDAY MORNING THROUGH TUESDAY AFTERNOON. * SNOW ACCUMULATIONS OF 30 TO 50 INCHES ARE EXPECTED WITH LOCALIZED AREAS SEEING AS MUCH AS 60 INCHES OF SNOWFALL. * WINDS WILL BE SOUTHWESTERLY 35 TO 50 MPH GUSTING UP TO 65 MPH. * HEAVY SNOWFALL WILL PRODUCE VERY HAZARDOUS DRIVING CONDITIONS WITH REDUCED VISIBILITIES FROM BLOWING SNOW AND SLICK SNOW PACKED ROAD SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR LIFE THREATENING WINTER WEATHER CONDITIONS TO DEVELOP. BLIZZARD CONDITIONS CONSIST OF SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OVER 50 MPH FOR MOUNTAIN AREAS ALONG WITH VISIBILITY REDUCED TO BELOW 1/4 MILE BY FALLING OR BLOWING SNOW. IF YOU ARE PLANNING TO TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ COZ059-061-064-065-067-060545- /O.COR.KPUB.WS.A.0016.091207T1200Z-091209T0000Z/ LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- INCLUDING...LEADVILLE...SARGENTS...BONANZA...SOUTH FORK...CREEDE 417 PM MST SAT DEC 5 2009 ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON. * FOR THE SAWATCH RANGE BELOW 11000 FEET...CENTRAL LAKE COUNTY INCLUDING LEADVILLE...AND THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS BELOW 10000 FT. * AN UPPER TROUGH WILL MOVE ACROSS SOUTHERN COLORADO WITH HEAVY SNOW AND STRONG WIND DEVELOPING MONDAY MORNING THROUGH TUESDAY AFTERNOON. * SNOW ACCUMULATIONS OF 10 TO 20 INCHES WILL BE POSSIBLE. * WINDS WILL BE SOUTHWESTERLY 20 TO 30 MPH GUSTING UP TO 45 MPH. * HEAVY SNOWFALL AND GUSTY WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS WITH POOR VISIBILITIES DUE TO BLOWING SNOW AND SLICK SNOW PACKED ROAD SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
000 WWUS45 KPUB 060326 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 826 PM MST SAT DEC 5 2009 COZ066-068-060930- /O.UPG.KPUB.BZ.A.0002.091207T1200Z-091209T0000Z/ /O.NEW.KPUB.BZ.W.0002.091207T1200Z-091209T0000Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 826 PM MST SAT DEC 5 2009 ...BLIZZARD WARNING IN EFFECT FROM 5 AM MONDAY TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 5 PM MST TUESDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * THIS WARNING IS FOR THE LA GARITA MOUNTAINS AND THE EASTERN SAN JUANS ABOVE 10000 FT. * A STORM WILL MOVE ACROSS SOUTHERN COLORADO BRINGING HEAVY SNOW AND STRONG WIND MONDAY MORNING THROUGH TUESDAY AFTERNOON. * SNOW ACCUMULATIONS OF 2 TO 4 FEET ARE EXPECTED WITH LOCALIZED AREAS SEEING AS MUCH AS 5 FEET OF SNOWFALL. * WINDS WILL BE SOUTHWESTERLY 35 TO 50 MPH GUSTING UP TO 70 MPH. * HEAVY SNOWFALL WILL RESULT IN VERY HAZARDOUS DRIVING CONDITIONS DUE TO SNOW COVERED ROAD SURFACES AND REDUCED VISIBILITIES FROM BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WINTER WEATHER CONDITIONS ARE EXPECTED. SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OVER 50 MPH AND VISIBILITIES REDUCED TO BELOW 1/4 MILE BY FALLING AND BLOWING SNOW ARE EXPECTED. AVOID TRAVELING IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING... LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. IN SIMILAR CONDITIONS DURING PAST BLIZZARDS...PEOPLE HAVE DIED OF EXPOSURE WHILE TRYING TO WALK TO SHELTER. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ COZ058-060-060930- /O.CON.KPUB.WW.Y.0030.000000T0000Z-091207T0100Z/ /O.CON.KPUB.WS.A.0016.091207T1200Z-091209T0000Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE 826 PM MST SAT DEC 5 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY. A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON. * FOR THE WESTERN MOSQUITO RANGE AND EASTERN SAWATCH RANGE ABOVE 11000 FT. * AN UPPER TROUGH WILL MOVE ACROSS CENTRAL COLORADO TONIGHT THROUGH TOMORROW BRINGING SNOW TO THE CENTRAL MOUNTAINS OF COLORADO. A SECOND STORM SYSTEM WILL IMPACT THE AREA MONDAY THROUGH TUESDAY WITH HEAVY SNOWFALL LIKELY. * SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED THROUGH 6 PM SUNDAY. AN ADDITIONAL 20 TO 30 INCHES OF SNOWFALL WILL BE POSSIBLE WITH THE SECOND STORM. * WINDS WILL BE SOUTH TO SOUTHWEST AT 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * SNOW WILL PRODUCE HAZARDOUS DRIVING CONDITIONS WITH SLICK SNOW PACKED SURFACES. SNOWFALL WILL ALSO PRODUCE PERIODS OF REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$ COZ059-061-064-065-067-060930- /O.CON.KPUB.WS.A.0016.091207T1200Z-091209T0000Z/ LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- INCLUDING...LEADVILLE...SARGENTS...BONANZA...SOUTH FORK...CREEDE 826 PM MST SAT DEC 5 2009 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON. * FOR THE SAWATCH RANGE BELOW 11000 FEET...CENTRAL LAKE COUNTY INCLUDING LEADVILLE...AND THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS BELOW 10000 FT. * AN UPPER TROUGH WILL MOVE ACROSS SOUTHERN COLORADO WITH HEAVY SNOW AND STRONG WIND DEVELOPING MONDAY MORNING THROUGH TUESDAY AFTERNOON. * SNOW ACCUMULATIONS OF 10 TO 20 INCHES WILL BE POSSIBLE. * WINDS WILL BE SOUTHWESTERLY 20 TO 30 MPH GUSTING UP TO 45 MPH. * HEAVY SNOWFALL AND GUSTY WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS WITH POOR VISIBILITIES DUE TO BLOWING SNOW AND SLICK SNOW PACKED ROAD SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 6 INCHES ACROSS THE PLAINS AND HIGH VALLEYS OR OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
What forecasters said that day
The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this blizzard watch went out at Dec 5, 3:30 PM MST, 35 minutes earlier.
Area forecast discussion, Dec 5, 3:30 PM MST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 330 PM MST SAT DEC 5 2009 .SHORT TERM... (TONIGHT AND TOMORROW) CURRENTLY... SURFACE OBSERVATIONS ALONG WITH 3H PRESSURE CHANGE CHARTS AT 2 PM INDICATE LEADING EDGE OF COOLER AIR WAS LOCATED ON THE NORTH SIDE OF THE PALMER DIVIDE...ROUGHLY ALONG AND N OF I-70. SAME CHARTS WERE INDICATING A SURFACE LOW WAS GETTING ITS ACT TOGETHER SOUTH OF KLHX. REGIONAL RADAR WAS INDICATING IT WAS STILL RATHER DRY...WITH JUST SOME HI CLOUD ECHOES BEING PICKED UP OVER THE W PART OF THE STATE. AN ARCTIC COLD FRONT WAS LOCATED FROM ROUGHLY RAPID CITY TO SOUTH OF SALT LAKE CITY. OVER THE FAR SE PLAINS AND IMMEDIATELY E OF THE WET MTNS...TEMPS WARMED UP INTO THE 50S...WITH 40S OVER THE REST OF THE PLAINS. REST OF TODAY AND TONIGHT... OVERALL DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE ONGOING FCST. AS HAS BEEN ADVERTISED THE LAST FEW DAYS...MAIN ACTIVITY WITH THIS FIRST WEATHER SYSTEM WILL OCCUR MAINLY NORTH OF HIGHWAY 50. NAM INDICATES RAPID CHANGES WILL OCCUR ALONG THE I-25 CORRIDOR THIS EVENING AS 700 MB TEMPS DROP RAPIDLY. THIS WILL ALLOW LOW CLOUDS TO QUICKLY DEVELOP LATER THIS EVENING AND LIGHT PRECIP SHOULD DEVELOP AFTER 9 PM ACROSS THE PIKES PEAK REGION. MODEST ISENTROPIC LIFT WAS INDICATED THROUGHOUT THE EVENING AND INTO TONIGHT...AND SEVERAL INCHES OF SNOW SHOULD OCCUR ACROSS THE PIKES PEAK REGION. DECIDED AGAINST ANY HIGHLIGHTS FOR NOW BUT THIS AREA WILL NEED TO BE WATCHED. OVER THE REST OF THE PLAINS...SKIES SHOULD CLOUD UP LATE THIS EVENING WITH LOW CIGS. BEST CHANCE OF LIGHT SNOW WILL OCCUR LATER TONIGHT NORTH OF A LINE FROM KTAD TO KLHX. AS FOR THE MTNS...SOUTHWEST MTNS SHOULD SEE ONLY SOME LIGHT ACCUMS TONIGHT. CENTRAL MTNS HOWEVER WILL SEE BETTER QG LIFT ALONG WITH GOOD OROGRAPHICS...SO ANTICIPATE 6 TO 10 INCHES OF NEW SNOW TO FALL THROUGH NEXT 24H. FOR THIS REASON ISSUED A WINTER WEATHER ADVISORY FOR THE CENTRAL MTNS. TOMORROW... BEST CHANCE OF SNOW WILL CONTINUE OVER C MTNS THROUGH THE DAY. SNOW WILL ALSO OCCUR ON THE PLAINS MAINLY N OF HIGHWAY 50...WITH MOST OF THE SNOW OCCURRING DURING THE MORNING HOURS. BY AFTERNOON... ISENTROPIC LIFT DISSIPATES AND BETTER FORCING MOVES OFF TO THE NORTHEAST. SKIES SHOULD REMAINS CLOUDY ACROSS THE REGION...ESPECIALLY THE PLAINS. IT WILL BE QUITE COLD TOMORROW AS ARCTIC AIR REMAINS ENTRENCHED OVER REGION. TEMPS SHOULD BE ABOUT 20F COOLER THAN TODAYS HIGHS. /HODANISH .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) ...HEAVY SNOW FOR THE CENTRAL AND WESTERN MOUNTAINS... QUICK MOVING TROUGH WILL LIFT OUT OF THE ROCKIES AND INTO THE PLAINS SUNDAY NIGHT WHILE A MORE POTENT STORM SYSTEM DROPS INTO THE GREAT BASIN. SNOW WILL DECREASE IN COVERAGE OVER THE CENTRAL AND WESTERN MOUNTAINS WITH A FEW FLURRIES LINGERING THROUGH MORNING. TEMPERATURES WILL BE QUITE COLD ACROSS THE REGION WITH SINGLE DIGITS TO LOW TEENS OVER THE EASTERN PLAINS...AND BELOW ZERO OVER THE MOUNTAIN WEST. STRONG STORM SYSTEM DROPS SOUTH ACROSS THE GREAT BASIN ON MONDAY AND MONDAY NIGHT TURNING OUR FLOW SOUTHWESTERLY AND PUMPING MOISTURE INTO THE ROCKIES. WEAK VORT ENERGY WILL SPREAD ACROSS THE WESTERN MOUNTAINS WITH SNOW ONCE AGAIN DEVELOPING. SNOW COULD BE HEAVY AT TIMES IN THE HIGHER ELEVATIONS WITH SEVERAL INCHES THROUGH THE DAY. FOCUS TURNS TO MONDAY NIGHT AND TUESDAY WITH BLIZZARD CONDITIONS OVER THE EASTERN SAN JUANS AND HEAVY SNOW OVER THE CENTRAL MOUNTAINS. UPPER TROUGH MOVES INTO THE INTERMOUNTAIN WEST ON MONDAY NIGHT AND ACROSS THE SOUTHERN ROCKIES ON TUESDAY. STRONG JET WRAPS AROUND THE LOW AND SUBTROPICAL MOISTURE WILL BE PUMPED NORTHWARD INTO SOUTHWESTERN COLORADO. WINDS WILL INCREASE MONDAY NIGHT OVER THE WESTERN MOUNTAINS WITH GUSTS OVER 50 KTS. STRONG WIND AND HEAVY SNOW WILL COMBINE TO PRODUCE BLIZZARD CONDITIONS OVER THE EASTERN SAN JUANS THROUGH TUESDAY...SNOW ACCUMULATIONS WILL BE SIGNIFICANT WITH 40 TO 60 INCHES OVER THE SAN JUANS. OVER THE CENTRAL MOUNTAINS...SNOWFALL TOTALS WILL BE SOMEWHAT LESS WITH 20 TO 30 INCHES. ELSEWHERE...THE SANGRE DE CRISTOS WILL SEE 4 TO 8 INCHES OF SNOWFALL AND 1 TO 2 INCHES EXPECTED IN THE SAN LUIS VALLEY. ANOTHER CONCERN FOR TUESDAY WILL BE WINDS AND TEMPERATURES ACROSS THE PLAINS. STRONG WINDS ALOFT COULD SET THE STAGE FOR STRONG SURFACE WINDS TUESDAY ALONG THE LEE SLOPES. CURRENT CROSS SECTIONAL ANALYSIS INDICATES MORE OF A TRAPPED LEE WAVE EVENT WITH WINDS GUSTING TO NEAR 40 KTS IN ALONG THE LEE SLOPES OF THE SANGRE DE CRISTO AND WET MOUNTAINS. IF CONDITIONS BEGIN TO INDICATE DUCTING WITH FUTURE MODEL RUNS...HIGHER WINDS WILL BE LIKELY WITH GREATER DOWNSLOPE POTENTIAL. WARMED TEMPERATURES SIGNIFICANTLY ACROSS THE SOUTHEASTERN PLAINS ON TUESDAY WITH STRONG MIXING AND DELAYED ARRIVAL OF THE SURFACE FRONT. HIGHS WILL REACH IN THE UPPER 30S TO NEAR 40 ALONG THE LEE SLOPES AND ADJACENT PLAINS. COLD FRONT RACES SOUTH ON TUESDAY EVENING WITH WINDS TURNING NORTHERLY AND MUCH COLDER AIR FILTERING INTO THE REGION. UPPER TROUGH WILL ALSO BE PROGRESSING OVER THE AREA WITH SNOW SPREADING EASTWARD OUT OF THE MOUNTAINS AND INTO THE PLAINS. NOT MUCH IN THE WAY OF ACCUMULATIONS EXPECTED OVER THE EASTERN PLAINS WITH AMOUNTS GENERALLY NEAR AN INCH. SNOW WILL DECREASE TUESDAY NIGHT OVER THE WESTERN AND CENTRAL MOUNTAINS AND COME TO AN END ACROSS THE PLAINS BY WEDNESDAY MORNING. WHILE MODELS ARE IN AGREEMENT WITH THIS STORM SYSTEM...SLIGHT DEVIATIONS IN TRACK AND SPEED WILL IMPACT WHAT AREAS SEE HEAVY SNOWFALL AND HOW MUCH SNOW WILL FALL. A SHORTWAVE TROUGH IS FORECAST TO DROP IN BEHIND THE DEPARTING TROUGH ON WEDNESDAY BRINGING ANOTHER QUICK SHOT OF SNOW TO THE WESTERN AND CENTRAL MOUNTAINS WITH AN ADDITIONAL FEW INCHES OF SNOWFALL EXPECTED. MODELS DIVERGE LATE IN THE WEEK WITH THE GFS GENERATING WESTERLY ZONAL FLOW WHILE THE ECMWF REMAINS MORE AMPLIFIED WITH THE CANADIAN LOW. THE GFS SOLUTION WOULD BRING WARMER CONDITIONS TO THE REGION WHILE THE ECMWF KEEPS THE REGION COOLER. NO SIGNIFICANT CHANGES MADE TO THE FORECAST THURSDAY THROUGH SATURDAY. MOZLEY && .AVIATION... FOR KALS... EXPECT VFR CONDITIONS NEXT 24 HOURS. GUSTY SW SURFACE WINDS WILL BECOME A CONCERN BY TOMORROW AFTERNOON OVER THE VALLEY...EXPECT SW WINDS OF 20 TO 30 MPH. FOR KCOS... HIGH IMPACT EVENT EXPECTED. MAIN CONCERN WILL BE LOW CIGS AND POSSIBLY RESTRICTED VIS DUE TO BOTH SNOW AND FOG. LOW CIGS SHOULD DEVELOP AFTER 04Z AS ARCTIC AIR MOVES IN. CIGS LIKELY TO GO INTO THE LIFR CATEGORY. SNOW NOT EXPECTED TO BE HEAVY...BUT COULD BE STEADY FOR A 12-15H PERIOD FROM MIDNIGHT TO EARLY AFTERNOON SUNDAY. TEMPS WILL BE VERY COLD WITH TEENS AND 20S EXPECTED FOR TOMORROWS HIGHS. FOR KPUB... MODERATE TO HIGH IMPACT EVENT EXPECTED. MAIN CONCERN WILL BE CIGS AS IFR CONDITIONS EXPECTED FROM LATER TONIGHT INTO TOMORROW AFTERNOON. COULD ALSO SEE SOME LIGHT SNOW AND FOG. COLD TEMPS EXPECTED AS HIGHS ONLY EXPECTED INTO THE LOWER 20S. REST OF AREA... ARCTIC AIRMASS WILL OVERSPREAD PLAINS LATER THIS EVENING AND LAST THROUGH SUNDAY. HEAVY SNOWS EXPECTED ALONG CENTRAL MTN REGION WITH LIGHTER SNOWS SW MTNS. && .PUB WATCHES/WARNINGS/ADVISORIES... BLIZZARD WATCH FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON FOR COZ066-068. WINTER STORM WATCH FROM LATE SUNDAY NIGHT THROUGH TUESDAY AFTERNOON FOR COZ058>061-064-065-067. WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 6 PM MST SUNDAY FOR COZ058-060. && 34/88
Hazardous weather outlook, Dec 5, 6:10 AM MST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 610 AM MST SAT DEC 5 2009 COZ058>089-093>099-061315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 610 AM MST SAT DEC 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW IS EXPECTED TO DEVELOP ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS LATE THIS EVENING WITH SNOWFALL SPREADING ACROSS THE UPPER AND MID ARKANSAS RIVER VALLEY AND ACROSS THE EASTERN MOUNTAINS THROUGH LATE TONIGHT. SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE BE EARLY SUNDAY MORNING WITH THE GREATEST AMOUNTS EXPECTED ACROSS THE HIGHER TERRAIN OF THE CENTRAL MOUNTAINS AND PIKES PEAK REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE SOME LIGHT SNOW ACCUMULATIONS SUNDAY OVER THE PIKES PEAK REGION...AND OVER THE CENTRAL AND SOUTHWEST MOUNTAINS...WITH ONE TO THREE INCHES POSSIBLE. THE SANGRE DE CRISTO AND WET MOUNTAINS MAY ALSO SEE A COUPLE OF INCHES. A STRONGER WEATHER SYSTEM IS EXPECTED TO BRING SIGNIFICANT SNOWFALL TO THE SOUTHWEST MOUNTAINS...AND PORTIONS OF THE CENTRAL MOUNTAINS...MONDAY THROUGH TUESDAY. A FEW FEET OF SNOW WILL BE POSSIBLE OVER THE EASTERN SAN JUAN MOUNTAINS...WITH A LITTLE LESS OVER THE LA GARITA MOUNTAINS. ONE TO TWO FEET OF SNOW WILL BE POSSIBLE OVER THE EASTERN SAWATCH MOUNTAINS...WITH MAYBE FIVE TO TEN INCHES OVER THE REMAINDER OF LAKE COUNTY. THE SANGRE DE CRISTO MOUNTAINS MAY SEE FOUR TO EIGHT INCHES. AT THIS TIME IT LOOKS LIKE THE LOWER ELEVATIONS OF THE FORECAST AREA COULD GENERALLY SEE UNDER 3 INCHES. THE SOUTHWEST AND CENTRAL MOUNTAINS COULD SEE SOME ADDITIONAL LIGHT ACCUMULATIONS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATE TONIGHT. 23/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 4:05 PM MST | Winter Storm Watch | PUB | Chaffee, Conejos, Lake, Mineral, Rio Grande, Saguache | 13 hr |
| Dec 5, 4:05 PM MST | Winter Weather Advisory | PUB | Chaffee, Lake, Saguache | 26 hr |
Nearby
Blizzard Watches in Colorado, 2009Every blizzard watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.